# SDR UPS02239114

- Difficulty date: August 8, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WHEEL WELL BS 870 BULKHEAD VERT STIFFENER CORRODED AT UPPER END AT RBL 50 APPROX JUST FWD OF L/E CONTROL VALVE.  NEW VERT STIFFENER FABRICATED IAW DRAWING 65-16330, VERT STIFFENER INSTALLED IAW DRAWING 65-16330 & SMRO EO 2002-044-005 UPS ENGINEERING FILE B727-53-20071.
